Universidad Complutense de Madrid
E-Prints Complutense

Multiple scattering of classical electromagnetic waves by volume gratings: completion of Fujiwara's solution

Impacto

Downloads

Downloads per month over past year

Calvo Padilla, María Luisa and Cheben, Pavel (1999) Multiple scattering of classical electromagnetic waves by volume gratings: completion of Fujiwara's solution. Journal of Modern Optics, 46 (2). pp. 181-198. ISSN 0950-0340

Official URL: http://dx.doi.org/10.1080/09500349908231264


URLURL Type
http://www.tandfonline.comPublisher


Abstract

We present a general formulation for multiple scattering of classical electromagnetic waves by volume gratings. Fujiwara's electron multiple scattering theory is modified and extended to the case of both, the transmission and the reflection geometries. The analytical solution for the amplitude Φ_n corresponding to the nth scattering order is given. The convergence of the solution is proved for the transmission by a sinusoidal symmetric phase grating. By employing a structural Green's function and a vectorial formulation for diffraction of a classical electromagnetic wave by a thin periodical slab, as previously given by Alvarez-Estrada and Calvo, the solution for the back scattered field amplitude is derived and shown to coincide with that obtained within the framework of the multiple scattering theory.


Item Type:Article
Additional Information:

© Taylor and Francis.

Uncontrolled Keywords:Periodically Modulated Media, Feynman Diagram Approach, Plane-Wave, Cylindrical Phase, Front Conversion, Gaussian Beams, Diffraction, Holograms
Subjects:Sciences > Physics > Optics
ID Code:25637
Deposited On:05 Jun 2014 11:14
Last Modified:05 Jun 2014 11:14

Origin of downloads

Repository Staff Only: item control page